Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had head hit, have knot top back of head, developed pain, soreness, weak

I did not hit my head or anything but I have a small knot on the top left side in the back been there for about a week it didn't hurt at all at first then it just started hurting about two days ago woke up yesterday and was weak this morning woke up its so sore if someone touches my hair on top of the knot it hurts so much it brings tears to my eyes
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcomet to HCM.
It can be due to hit you didnt notice,but also it can be any subcutaneous lesion such as lipoma,atheroma or fibroma. If painful this indicates that there might be inflammation so folliculitis may be considered. I suggest to visit GP who can evaluated are some local or systematic antibiotics required. WIsh you good health.
Answered: Fri, 26 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor